Alert archive / California / Wind Advisories in 2007
Wind Advisory 12, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Oct 9, 2007, 4:52 AM PDT. It took effect at Oct 9, 2007, 11:00 AM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2007, 4:52 AM PDT (11:52 UTC)
- In effect from
- Oct 9, 2007, 11:00 AM PDT
- Expired
- Oct 9, 2007, 7:15 PM PDT
- In force
- 8 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 091152 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 452 AM PDT TUE OCT 9 2007 ...GUSTY WINDS EXPECTED ACROSS INTERIOR NORTHERN CALIFORNIA TODAY AND TONIGHT... .A STRONG COLD FRONT WILL BRING GUSTY WINDS TO THE MOUNTAINS OF INTERIOR NORTHERN CALIFORNIA TODAY AND TONIGHT. SOUTH WINDS WILL INCREASE TO 20 TO 35 MPH THIS AFTERNOON IN THE NORTHERN SACRAMENTO VALLEY AND FOOTHILLS. GUSTS TO 55 MPH ARE POSSIBLE NEAR THE SHASTA COUNTY MOUNTAINS AND ALONG HIGHWAY 89 IN THE BURNEY BASIN THIS AFTERNOON. GUSTY SOUTHWEST WINDS ARE ALSO EXPECTED IN WESTERN PLUMAS COUNTY AND THE LASSEN PARK AREA BY THIS AFTERNOON. WINDS WILL TURN SOUTHEAST LATER TODAY AS THE COLD FRONT APPROACHES. GUSTY WINDS WILL THEN ALSO DEVELOP IN THE SOUTHWEST SHASTA COUNTY MOUNTAINS TO NORTHERN LAKE COUNTY. FINALLY...A STRONG SOUTHWEST FLOW WILL BRING WIND GUSTS UP TO 55 MPH TO THE WEST SLOPE OF THE SIERRA NEVADA LATER TODAY AND TONIGHT. WINDS WILL GRADUALLY DECREASE BY WEDNESDAY MORNING AS RAIN AND HIGH ELEVATION SNOW SPREAD ACROSS THE AREA. CAZ014-068-092330- /O.UPG.KSTO.HW.A.0001.071009T1800Z-071010T0900Z/ /O.NEW.KSTO.WI.Y.0012.071009T1800Z-071010T1200Z/ BURNEY BASIN / EASTERN SHASTA COUNTY- WESTERN PLUMAS COUNTY/LASSEN PARK- 452 AM PDT TUE OCT 9 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH WINDS WILL INCREASE TO 20 TO 40 MPH BY THIS AFTERNOON. WIND GUSTS UP TO 55 MPH ARE EXPECTED ALONG HIGHWAY 89 IN THE BURNEY BASIN BY LATE AFTERNOON. SOUTHWEST WIND GUSTS TO 55 MPH ARE ALSO EXPECTED OVER THE HIGHER ELEVATIONS OF WESTERN PLUMAS COUNTY AND LASSEN PARK THIS AFTERNOON. GUSTY WINDS WILL CONTINUE INTO TONIGHT AS RAIN AND HIGH ELEVATION SNOW SPREAD ACROSS THE AREA. WINDS WILL GRADUALLY DECREASE BY EARLY WEDNESDAY MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ069-092330- /O.UPG.KSTO.HW.A.0001.071009T1800Z-071010T0900Z/ /O.NEW.KSTO.WI.Y.0012.071010T0000Z-071010T1200Z/ WEST SLOPE NORTHERN SIERRA NEVADA- 452 AM PDT TUE OCT 9 2007 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH BY THIS EVENING. GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER MOUNTAIN PASSES AND EXPOSED RIDGES TONIGHT. WINDS WILL GRADUALLY DECREASE BY WEDNESDAY MORNING AS RAIN AND HIGH ELEVATION SNOW SPREAD ACROSS THE AREA. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ013-015-066-092330- /O.NEW.KSTO.WI.Y.0012.071009T1800Z-071010T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- 452 AM PDT TUE OCT 9 2007 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT WEDNESDAY. SOUTH WINDS WILL INCREASE TO 20 TO 35 MPH BY THIS AFTERNOON. LOCAL GUSTS TO 55 MPH ARE POSSIBLE THIS AFTERNOON NEAR THE FOOTHILLS...THROUGH CANYONS AND OVER EXPOSED TERRAIN. WINDS WILL BE GUSTY ALONG INTERSTATE 5 NEAR THE SHASTA LAKE AREA TODAY AND TONIGHT. GUSTY WINDS WILL CONTINUE INTO TONIGHT BEFORE THEY GRADUALLY DECREASE BY WEDNESDAY MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ063-092330- /O.NEW.KSTO.WI.Y.0012.071010T0000Z-071010T1200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- 452 AM PDT TUE OCT 9 2007 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY. SOUTH WINDS WILL INCREASE TODAY AHEAD OF AN APPROACHING COLD FRONT. AS THE FRONT NEARS THE AREA LATE THIS AFTERNOON AND THIS EVENING...WINDS WILL SHIFT TO THE SOUTHEAST AND BECOME GUSTY. SOUTHEAST WINDS OF 20 TO 35 MPH...WITH GUSTS TO 55 MPH THROUGH CANYONS AND NEAR HILLS...ARE EXPECTED TONIGHT INTO EARLY TOMORROW MORNING. WINDS WILL DECREASE TOMORROW MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SG
2 follow-up statements
000 WWUS76 KSTO 092247 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 347 PM PDT TUE OCT 9 2007 ...GUSTY WINDS EXPECTED ACROSS INTERIOR NORTHERN CALIFORNIA THROUGH TONIGHT... .A STRONG COLD FRONT WILL BRING GUSTY WINDS TO THE MOUNTAINS OF INTERIOR NORTHERN CALIFORNIA THROUGH TONIGHT. SOUTH WINDS HAVE INCREASED TO 20 TO 35 MPH THIS AFTERNOON IN THE NORTHERN SACRAMENTO VALLEY AND FOOTHILLS. GUSTS TO 55 MPH ARE POSSIBLE NEAR THE SHASTA COUNTY MOUNTAINS AND ALONG HIGHWAY 89 IN THE BURNEY BASIN. GUSTY SOUTHWEST WINDS ARE ALSO EXPECTED IN WESTERN PLUMAS COUNTY AND THE LASSEN PARK AREA LATER THIS AFTERNOON AND EVENING. WINDS HAVE TURNED SOUTHEAST AS THE COLD FRONT APPROACHES. GUSTY WINDS WILL DEVELOP IN THE SOUTHWEST SHASTA COUNTY MOUNTAINS TO NORTHERN LAKE COUNTY. FINALLY...A STRONG SOUTHWEST FLOW WILL BRING WIND GUSTS UP TO 55 MPH TO THE WEST SLOPE OF THE SIERRA NEVADA TONIGHT. WINDS WILL GRADUALLY DECREASE BY EARLY WEDNESDAY MORNING AS RAIN AND HIGH ELEVATION SNOW SPREAD ACROSS THE AREA. CAZ013>015-066-068-101200- /O.CON.KSTO.WI.Y.0012.000000T0000Z-071010T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- 347 PM PDT TUE OCT 9 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. SOUTH WINDS WILL INCREASE TO 20 TO 40 MPH BY LATER THIS AFTERNOON AND EVENING. WIND GUSTS UP TO 55 MPH ARE EXPECTED ALONG HIGHWAY 89 IN THE BURNEY BASIN. SOUTHWEST WIND GUSTS TO 55 MPH ARE ALSO EXPECTED OVER THE HIGHER ELEVATIONS OF WESTERN PLUMAS COUNTY AND LASSEN PARK BY LATE AFTERNOON. GUSTY WINDS WILL CONTINUE INTO TONIGHT AS RAIN AND HIGH ELEVATION SNOW SPREAD ACROSS THE AREA. WINDS WILL GRADUALLY DECREASE BY EARLY WEDNESDAY MORNING. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ063-069-101200- /O.CON.KSTO.WI.Y.0012.071010T0000Z-071010T1200Z/ MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- WEST SLOPE NORTHERN SIERRA NEVADA- 347 PM PDT TUE OCT 9 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH THIS AFTERNOON AND EVENING. GUSTS TO 55 MPH ARE POSSIBLE OVER HIGHER MOUNTAIN PASSES AND EXPOSED RIDGES TONIGHT. WINDS WILL GRADUALLY DECREASE BY EARLY WEDNESDAY MORNING AS RAIN AND HIGH ELEVATION SNOW SPREAD ACROSS THE AREA. STRONG AND GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KSTO 100215 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 715 PM PDT TUE OCT 9 2007 CAZ013>015-063-066-068-069-100315- /O.CAN.KSTO.WI.Y.0012.000000T0000Z-071010T1200Z/ SHASTA LAKE AREA / NORTHERN SHASTA COUNTY- BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- NORTHEAST FOOTHILLS/SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK- WEST SLOPE NORTHERN SIERRA NEVADA- 715 PM PDT TUE OCT 9 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. THE STORM SYSTEM THAT IS MOVING INTO THE REGION IS WEAKENING. WINDS HAVE FALLEN OFF WELL BELOW ADVISORY LEVELS IN MOST LOCATIONS. AS THE FRONT MOVES THROUGH OVERNIGHT AND EARLY WEDNESDAY MORNING EXPECT BRIEF GUSTY WINDS TO OCCUR WITH THE PASSAGE OF THE FRONT. IN THE MOUNTAINS WINDS WILL GENERALLY BE GUSTING TO 35 MPH OVER THE RIDGETOPS WHILE IN THE VALLEY WINDS MAY GUST TO AROUND 30 MPH WITH THE PASSAGE OF THE FRONT FOR AN HOUR OR SO LATER TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Oct 9, 3:30 AM PDT, 1 hour 22 minutes earlier.
Area forecast discussion, Oct 9, 3:30 AM PDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 330 AM PDT TUE OCT 9 2007 .DISCUSSION... BOMB OF A SURFACE LOW CAN BE SEEN MOVING NORTH ABOUT 550 MILES NORTHWEST OF EUREKA. IR SATELLITE LOOP SHOWS THE IMPRESSIVE CYCLONE FOR THIS TIME OF YEAR WITH A JET MAX UNDERCUTTING THE LOW. WE DECIDED TO ISSUE A WIND ADVISORY TODAY FOR THE NORTHERN SACRAMENTO VALLEY...THE NORTHERN MOUNTAINS...THE BURNEY BASIN AND THE WEST SLOPE OF THE SIERRA NEVADA. A CORE OF 30 KT WINDS AT 925 MB DEVELOPS ALONG THE CENTRAL VALLEYS OF CALIFORNIA THIS AFTERNOON. THESE WINDS WILL FUNNEL INTO THE REDDING AND RED BLUFF AREAS TODAY. BY 00Z THE COLD FRONT WILL EDGE ONTO THE COAST AS 700 MB WINDS OVER 60 KTS DEVELOP. THESE WINDS AND INCREASING MOISTURE WILL RESULT IN STRONG TURBULENT MIXING NEAR MT. SHASTA AND POINTS NORTH. VERY GUSTY WINDS ARE POSSIBLE ALONG HIGHWAY 89 TODAY NORTHEAST OF MT. LASSEN. THIS AREA MAY NEED A HIGH WIND WARNING TODAY BUT WENT WITH THE ADVISORY BECAUSE OF THE MOVEMENT OF THE SURFACE LOW AND EXPECTED COVERAGE OF THE HIGHEST WINDS. GUSTY SOUTHWEST WINDS AND WAVE TURBULENCE WILL ALSO DEVELOP IN WESTERN PLUMAS COUNTY AND THE WEST SLOPE OF THE SIERRA THIS AFTERNOON. CANSAC MM5 SHOWS THE WINDS SHIFTING TO THE SOUTHEAST AS THE FRONT APPROACHES. THUS THE HIGHEST WINDS WILL SHIFT TO THE INTERIOR MOUNTAINS EAST OF THE MENDOCINO FOREST AND WESTERN SACRAMENTO VALLEYS LATER THIS AFTERNOON AND TONIGHT. THE 06Z MODELS HAVE BACKED OFF ON PRECIPITATION AMOUNTS...LIKE THE 06Z RUN DID YESTERDAY. THE GENERAL CONSENSUS IS FAIRLY SIMILAR... WITH A RELATIVELY NARROW BAND OF MODERATE SHOWERS WILL MOVING INTO SHASTA COUNTY TUESDAY AFTER MIDNIGHT. THE SLOWER TIMING MAKES SENSE GIVEN THE NORTHWARD MOVEMENT OF THE SURFACE LOW AND VERTICALLY STACKED SYSTEM. SHOWERS WILL MOVE INTO THE LASSEN PARK AREA OVERNIGHT TONIGHT. LOW LEVEL WINDS WILL CONVERGE UPON THE NORTHERN SACRAMENTO VALLEY TONIGHT...ENHANCING RAINFALL UP THERE. 0.75 INCHES OF RAIN MAY FALL IN REDDING/RED BLUFF TONIGHT...TAPERING TO ABOUT 0.50 INCH IN SACRAMENTO. MORE THAN AN INCH OF RAIN COULD FALL IN THE HILLS NORTH OF REDDING. STOCKTON AND MODESTO MAY SEE ABOUT 0.3 INCHES OF RAIN FROM AROUND 4 AM THROUGH NOON OR SO. IN THE MOUNTAINS...SNOW LEVELS WILL LOWER TO 5500 FEET IN THE NORTH TO AROUND 7000 FEET NEAR SONORA PASS. THE BEST OROGRAPHICS ARE LIMITED TO A FEW HOURS WEDNESDAY MORNING AND BY THE TIME SNOW LEVELS LOWER THE BULK OF THE PRECIPITATION SHOULD BE OVER. HOWEVER...A FEW HOURS OF WINTRY TRAVEL CONDITIONS ARE LIKELY OVER INTERSTATE 80...HIGHWAY 50 AND HIGHWAY 88 WEDNESDAY MORNING. 2-4 INCHES OF SNOW MAY FALL ABOVE 7000 FEET BY WEDNESDAY AFTERNOON...WITH PERHAPS A FOOT OVER LASSEN PEAK. WE DONT HAVE ANY THUNDERSTORMS IN THE FORECAST...BUT THERE COULD BE AN ISOLATED STORM NEAR THE CORE OF THE COLD POOL...WHICH IS -25C AT 500 MB TUESDAY NIGHT. THERE IS A BRIEF PERIOD OF STRONG UPPER DIVERGENCE WITH THE LOW. THE GFS BRINGS TWO MORE WEATHER SYSTEMS INTO CALIFORNIA...ONE ON FRIDAY AND ANOTHER PERHAPS NEXT MONDAY NIGHT. THE NEXT SYSTEM DOES NOT APPEAR TO HAVE AS MUCH COLD AIR WITH IT AND THEREFORE SHOULD HAVE LESS WIND. IT LOOKS SIMILAR IN MOISTURE TO THIS SYSTEM. NEXT WEEKS SYSTEM HAS SOME ENERGY FROM AN AMPLIFYING DEEP LOW OVER THE GULF OF ALASKA AND MAY BE AIDED BY THE FACE THAT THE TROF IN THE EASTERN U.S. SHIFTS EAST TO AROUND 60W. SG && .AVIATION... VFR CONDITIONS AT ALL TAF SITES THROUGH THIS MORNING. UPPER LEVEL LOW MOVING INTO PAC NW COAST. BROKEN TO OVERCAST HIGH CIGS EDGING INTO NORTHERN HALF OF CWA BECOMING MVFR BY 03Z. SHOWERS AFFECTING COASTAL MOUNTAINS AND WESTERN SIDE OF THE VALLEY BETWEEN 00-03Z SPREADING ACROSS THE ENTIRE CWA BY 12Z WITH LOCAL IFR CONDITIONS. SOUTH TO SOUTHWESTERLY WINDS IN THE VALLEY WILL STRENGTHEN JUST AHEAD OF AND DURING THE FRONTAL PASSAGE WITH GUSTS IN THE 25-30 KT RANGE...MOUNTAIN GUSTS UP TO 55 KTS. JBB && .STO WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM THIS MORNING TO 5 AM PDT WEDNESDAY FOR BURNEY BASIN / EASTERN SHASTA COUNTY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-NORTHERN SACRAMENTO VALLEY-SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK. WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM PDT WEDNESDAY FOR MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY- WEST SLOPE NORTHERN SIERRA NEVADA. &&
Hazardous weather outlook, Oct 8, 7:00 AM PDT, 21 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PDT MON OCT 8 2007 CAZ013>019-063-064-066>069-091400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PDT MON OCT 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY A COLD FRONT WILL BRING VERY GUSTY WINDS TO THE NORTHERN MOUNTAINS WITH RAIN AND SNOW TUESDAY MORNING THROUGH WEDNESDAY MORNING. WINTER DRIVING CONDITIONS ARE POSSIBLE OVER HIGHER MOUNTAIN PASSES. WIND AND RAIN WILL DEVELOP IN THE SACRAMENTO VALLEY BY LATE TUESDAY AND CONTINUE INTO EARLY WEDNESDAY. THE WEATHER SYSTEM WILL SHIFT EAST BY WEDNESDAY AFTERNOON. ANOTHER WEATHER SYSTEM MAY AFFECT THE AREA FRIDAY. * HIGH WIND WATCH............SEE WWUS76 KSTO - NPWSTO FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO SG
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.